# SDR ZZDA2011567

- Difficulty date: June 26, 2011
- Submitted: June 28, 2011
- Operation: Air carrier
- Aircraft: N284AT
- Make and model: Boeing 737-76N
- Aircraft serial: 32668
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Exit Sign
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT /SALIDA SIGN COVER MISSING BY THE R1 DOOR.  REPLACED COVER AT EXI R-1 REF 33-51 MM.
